# SDR MASA2014080302288

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 28,112 hours, 19,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ELECTRICAL BURN ODOR IN GALLEY AREA.  MAINTENANCE IS TROUBLESHOOTING.
